Hi, I'm having a bit of an issue here. I had unprotected sex a few days after my inactive pill cycle and was about eight hours late to take my pill that day. As a precaution I got Plan B because I wasn't sure about my chances of pregnancy. The day after I started to experience a clear liquidy vaginal discharge and now, four days later, it has turned into a liquidy yellowish green with little to no scent. I'm concerned about wether or not this is due to an overdosage of hormones or the beginings of an infection. please help!!
Is it normal or an infection?
- 5 Feb 2016 by Kristinae1812
- 29 Feb 2016
- plan b, infections, emergency contraception, sex, unprotected sex, infection, pill
Added 5 Feb 2016:
also, the yellowish green color is really only showing on toilet paper or panty liners, it is clear on my fingers and underwear
Kristinae1812; So far sounds like you did everything right. And what you are having is the results of the plan B it is a very strong hormone and mess's with your regular hormones but normally people complain about the liquid color as being more a brownish color so don't be surprised if it continues to change and more cramping nausea, sick in general and many times your regular period could be messed up for a month or two. most it's late and the brownish one is not your regular period this is a bonus from the Plan B you should have nothing to worry about.so far all sounds normal. Don't make the mistake a lot due and have another round of unprotected sex wait until you are on your regular pill for a week prior to any more sex.and as you know to take your regular one close to the same time each day. You can always call the doctor if you are still worried and check with the nurse or doctor but this is what the plan B does. Chuck1957
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2013 • 2 answers
Posted 6 Dec 2013 • 1 answer
Took plan b got a normal period after next was light & on time now Im 15 days late took 2 neg tests?
Posted 28 Sep 2015 • 0 answers
Posted 29 Mar 2016 • 0 answers
Posted 28 Aug 2016 • 2 answers